# SDR USAA2012041000001

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 11,006 hours, 1,419 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED EMERGENCY OPERATION CYLINDER  PER MM 52-10-00-600-802, LEAK CHECK IS OK.
